konings Posted September 26, 2012 Share Posted September 26, 2012 TL;DR - Read bold and please post your experience. Since I never experienced restlessness (nor prolactin rise) again while on risperidone the third time, it seems logically that it was part of permanent adjustment - that means, if youre body makes the adjustment once, you will never experience that thing again on that drug, even if you go off of it and then back on it. I dont see an alteranative theory to this currently. The opposite is temporary adjustment - you lose the adjustment after you go off of the drug. I so far thought most adjustments were permanent, but today my pdoc told me most are temporary. So if youve been on a drug on and off multiple times - id like to hear how you have adjusted to its side effects if you have. Theres some truth in there, as I also got some side effects arising from blockade of alpha adrenoreceptors, again. Second time on risperidone they went away, but it indeed took time - about 8 weeks. However, the first and second time I never felt so dull and uninterested. My gauge for this is something concrete. That means that some kind of adjustment didnt happen. This could be either because the first and second time I had much more aggresive dosing, which is likely OR because on the third time there was enough permanant adjustment in place that my system felt further adjustment would be unneccesary. I will find out soon enough as me and my pdoc agreed id try risperidone again (I am currently off) with much more agressive dosing. If theres a dulll feeling I will start feeling it from roughly 3.5weeks in. If I get it again with aggressive dosing, theres something odd going on - somehow I will have lost my ability to adjust to either all drugs or this drug, at least in this way. I really need to get a clue on this. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.